# SDR CA980406026

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- Engine: Allsn 250C28B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 23031899
- Condition: Cracked
- Location: Turbine 1st Stg
- Component: 23031899
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON REMOVAL OF TURBINE TO FACILITATE COMPRESSOR CHANGE, FIRST STAGE NOZZLE DOME WAS CRACKED IN CENTER AREA.  FIRST STAGE NOZZLE WAS CRACKED ON THE OUTER RING AT 2 ADJACENT VANES.  THE OVERHAUL SHOP FOUND A CRACK IN THE EXHAUST COLLECTOR/TURBINE SUPPORT AND BURNING CONSISTANT WITH AN UNEVEN FUEL NOZZLE SPRAY PATTERN. THE FUEL NOZZLE HAD BEEN REPLACED EARLIER DUE TO ERRATIC STARTS.
